# SDR USAA2013061000045

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,053 hours, 15,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EMERGENCY EXIT LIGHT ON LT SIDE OF DOOR FRAME DOES NOT ILLUMINATE.  RESECURED 3L EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-19.
